Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Visit old site
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 406
LETTER TO EDITOR
Year : 2013  |  Volume : 5  |  Issue : 3  |  Page : 246-247

Amlodipine-induced subacute cutaneous lupus


1 Department of Dermatology, Virginia Commonwealth University and Mcguire, VA Hospital, Richmond, VA, USA
2 Department of Internal Medicine (Cardiology) at Mcguire, VA Hospital, Richmond, VA, USA

Correspondence Address:
Alex G Ortega-Loayza
Department of Dermatology, Virginia Commonwealth University and Mcguire, VA Hospital, Richmond, VA
USA
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/1947-2714.109218

Rights and Permissions



[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2864    
    Printed50    
    Emailed1    
    PDF Downloaded329    
    Comments [Add]    
    Cited by others 3    

Recommend this journal